Pacific Journal of Mathematics

On extremal properties for annular radial and circular slit mappings of bordered Riemann surfaces.

Paul A. Nickel

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1487-1503.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036932

Mathematical Reviews number (MathSciNet)
MR0136722

Zentralblatt MATH identifier
0192.17904

Subjects
Primary: 30.40
Secondary: 30.45

Citation

Nickel, Paul A. On extremal properties for annular radial and circular slit mappings of bordered Riemann surfaces. Pacific J. Math. 11 (1961), no. 4, 1487--1503. https://projecteuclid.org/euclid.pjm/1103036932


Export citation

References

  • [1] L. Ahlfors, [1] Complex analysis, McGraw-Hill Book Company, Inc., (1952).
  • [2] L. Ahlfors, and A. Beurling, [1] Conformal invariants and function-theoretic null-sets, Acta Math., 83 (1950), 101-129.
  • [3] L. Ahlfors, and L. Sario, [l]Riemannsurfacees, Princeton University Press, (1960).
  • [4] R. Courant, [1]Dirichlet's principle, conformal mapping, and minimal surfaces, Inter- science Publishers (1950), 13-14.
  • [5] R. de Possel, [1] Sur quelpues proprietes de la representation conforme des domains multiplement connexes, en relation avec le theoreme des fentes paralleles, Math. Ann., 1O7 (1932), 496-504.
  • [6] L. Sario, [1] Ueber Riemannsche Fldchen mit hebbarem Rand, Ann. Acad. Sci. Fenn. Ser. A. I. no. 50 (1948), 79 pp.
  • [7] L. Sario, [2] A linear operator method on arbitraryRiemann surfaces, Trans. Amer. Math. Soc, 72 (1952), 281-295.
  • [8] L. Sario, [3] Strong and weak boundary components, J. Analyse Math. 5 (1956/57),389- 398.
  • [9] M. Schiffer, [1] Some recent developments in the theory of conformal mapping, Ap- pendix to R. Courant, Dirichlet's principle, conformal mapping, and minimalsurfaces, Interscience Publishers (1950), 249-265.